# SDR NACA20030126

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 65,624 hours, 49,389 cycles
- Engine: Pwa JT8D7B
- Engine time: 64,362 hours, 54,012 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182518003752
- Part serial: 59345
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Part time: 3 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE DETECTOR LIGHT ON IN FLIGHT.  ADJUSTED NR 3 ENGINE FIRE LOOP AWAY FROM COWLING, LIGHT EXTINGUISHED.  FIRE LOOP WAS REPLACED ON PREVIOUS LOG SHEET/FLIGHT.  CHECKED GOOD.
